# SDR UHLA2013101300515

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 24,780 hours, 15,364 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0616
- Condition: Inoperative
- Location: Zone 400
- Part time: 12,549 hours, 7,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, HYD 1 LOW QTY MESSAGE.  HYD SYS PAGE SHOWED 12 PERCENT AND DROPPED TO 6 PERCENT RATHER QUICKLY.  RAN QRH FOR HYD 1 LOSS OF PRESSURE, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R EDP, PRESSURE LINE, AND PRESSURE FILTER.
